Skip to Main Content
Skip Nav Destination

Generalized Boltzmann equation for shallow water flows

Journal of Hydroinformatics (2003) 5 (1): 1–10.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Babak Fazli Malidareh
  • Seyed Abbas Hosseini
  • Ebrahim Jabbari
Journal of Hydroinformatics (2016) 18 (4): 702.
  • S.Q. Zhang
  • M.S. Ghidaoui
  • W.G. Gray
  • N.Z. Li
Advances in Water Resources (2003) 26 (6): 635.
Close Modal

or Create an Account

Close Modal
Close Modal